# SDR IPXA2024082975427

- Difficulty date: August 15, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N393UP
- Make and model: Boeing 767316
- Aircraft serial: 29228
- Aircraft time: 90,254 hours, 20,951 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Dented
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT - DENT - SKIN, R/H APU DOOR SKIN STA 1846 - 1856 (EVALUATE) 1. MEASURED THE DENT DIMENSION  LENGTH=0.8"  WIDTH(A)=0.5"  DEPTH(Y)=0.005" AND A/Y = 100  FOUND TO BE IN LIMIT PER SRM 52-40-01-1A-6 FIGURE 101 DETAIL IV REV.126 2. SUBMITTED DETAILS TO ADM FOR TRACKING AND VISIBILITY DEFERRED AS INFO-CLASS DEFERRAL. 3. JOB COMPLETED.
